Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 1, Number 1

All articles in this issue are freely accessible.

Extremals for the Sobolev inequality on the Heisenberg group and the CR Yamabe problem
David Jerison and John M. Lee.
J. Amer. Math. Soc. 1 (1988), 1-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924699
Homology of the zero-set of a nilpotent vector field on a flag manifold
C. De Concini, G. Lusztig and C. Procesi.
J. Amer. Math. Soc. 1 (1988), 15-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924700
Arithmeticity of holonomy groups of Lie foliations
Robert J. Zimmer.
J. Amer. Math. Soc. 1 (1988), 35-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924701
Reduced Hausdorff dimension and concentration-cancellation for two-dimensional incompressible flow
Ronald J. DiPerna and Andrew Majda.
J. Amer. Math. Soc. 1 (1988), 59-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924702
Zero-one laws for sparse random graphs
Saharon Shelah and Joel Spencer.
J. Amer. Math. Soc. 1 (1988), 97-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924703
Flip theorem and the existence of minimal models for $3$-folds
Shigefumi Mori.
J. Amer. Math. Soc. 1 (1988), 117-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924704
$p$-adic Hodge theory
Gerd Faltings.
J. Amer. Math. Soc. 1 (1988), 255-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 924705